A Mimetic Discretization method for the linear elasticity problem in mixed weakly symmetric form is developed. The scheme is shown to converge linearly in the mesh size, independently of the incompressibility parameter λ, provided the discrete scalar product satisfies two given conditions. Finally, a family of algebraic scalar products which respect the above conditions is detailed.

BEIRAO DA VEIGA, L. (2010). A Mimetic discretization method for linear elasticity. MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, 44(2), 231-250 [10.1051/m2an/2010001].

A Mimetic discretization method for linear elasticity

BEIRAO DA VEIGA, LOURENCO
Primo
2010

Abstract

A Mimetic Discretization method for the linear elasticity problem in mixed weakly symmetric form is developed. The scheme is shown to converge linearly in the mesh size, independently of the incompressibility parameter λ, provided the discrete scalar product satisfies two given conditions. Finally, a family of algebraic scalar products which respect the above conditions is detailed.
Articolo in rivista - Articolo scientifico
Mimetic finite difference methods; linear elasticity; finite element methods; mixed formulation
English
231
250
20
BEIRAO DA VEIGA, L. (2010). A Mimetic discretization method for linear elasticity. MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, 44(2), 231-250 [10.1051/m2an/2010001].
BEIRAO DA VEIGA, L
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/99160
Citazioni
  • Scopus 49
  • ???jsp.display-item.citation.isi??? 45
Social impact